| Model Number |
5156 |
| Medical Device Problem Code |
Pacemaker Found in Back-Up Mode (1440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a follow up in clinic, the device was found to be in backup vvi (bvvi) mode.Abbott technical support was contacted, however, the device was unable to be successfully reprogrammed.The device was explanted and replaced to resolve the event.The patient was in stable condition.
Additional Manufacturer Narrative
Session records were provided for review by technical services.Analysis of the session records indicated that device reset occurred, leading to the device operating in bvvi mode.